# SDR SWIA200616371

- Difficulty date: March 5, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 8,516 hours, 7,455 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH2 WILL NOT STAY ENGAGED.  REPLACED HSTA AND MCU IAW CRJ MM 27-40-00, 27-42-01 AND 27-42-05.  OPERATIONAL TEST GOOD.  P/N: 8396-3, S/N OFF: 1074, P/N:  7062-3, S/N OFF:  1107.
